Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 35 found articles
 
 
  On multiplicative Jacobi polynomials and function approximation through multiplicative series
 
 
Title: On multiplicative Jacobi polynomials and function approximation through multiplicative series
Author: Fuentes, Edinson
Garza, Luis E.
Velásquez, Fabian
Appeared in: Rendiconti del Circolo Matematico di Palermo
Paging: Volume 74 () nr. 5 pages xx
Year: 2025-07-16
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 35 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands